Ryerson logo Publications

Publications
Google Scholar Citation

  1. Kunquan Lan, Xiaojing Yang and Guangchong Yang, Positive solutions of one-dimensional p-Laplacian equations and applications to population models of one species, Topol. Methods Nonlinear Anal. to appear.

  2. Kunquan Lan, A variational inequality theory in reflexive smooth Banach spaces and applications to p-Laplacian elliptic inequalities, Nonlinear Anal.113 (2015),71-86.

  3. Jian Fang, Kunquan Lan, Gunog Seo, and Jianhong Wu, Spatial Dynamics of an Age-structured Population Model of Asian Clams, Siam J. Appl. Math. 74(2014)(4), 959-979.

  4. Guangping Luo, Kunquan Lan and Changrong Zhu, Bifurcations of ratio-dependent predator-prey Holling type III systems with harvesting rates, Journal of Nonlinear Functional Analysis 2014 (2014), Article ID 16.

  5. Kunquan Lan and Xiaojing Yang, Strongly positive operators and u0- positive operators, Dynamic Systems and Applications, Dynamic Systems and Applications, 23(2014), 447-452.

  6. C. R. Zhu and K. Q. Lan, Phase portraits of SIRS models with nonlinear incidence rates, Communications in Applied Analysis 18(2014), 175-194.

  7. G. C. Yang and K. Q. Lan, Systems of singular integral equations and applications to existence of reversed flow solutions of Falkner-Skan equations, Commun. Pure Appl. Anal. 12(2013)(6), 2465-2495.

  8. K. Q. Lan and W. Lin, Positive solutions of systems of Caputo fractional differential equations, Communications in Applied Analysis 17(2013) (1), 61-86.
    download

  9. K. Q. Lan and Zhitao Zhang, Nonzero positive weak solutions of systems of p-Laplace equations, J. Math. Anal. Appl. 394 (2012), 581-591.

  10. K. Q. Lan and C. R. Zhu, Phase portraits of predator--prey systems with harvesting rates, Discrete Contin. Dyn. Syst. Ser. A. 32(2012)(3), 901-933.

  11. K. Q. Lan, Nonzero positive solutions of systems of elliptic boundary value problems, Proc. Amer. Math. Soc. 139 (2011), 4343-4349.

  12. K. Q. Lan and W. Lin, Positive solutions of systems of singular Hammerstein integral equations with applications to semilinear elliptic equations in annuli, Nonlinear Analysis, 74 (2011) 7184-7197.

  13. K. Q. Lan and W. Lin, A variational inequality index for condensing maps in Hilbert spaces and applications to semilinear elliptic inequalities, Nonlinear Analysis, 74 (2011) (16), 5415-5425.

  14. G. C. Yang and K. Q. Lan, Nonexistence of the reversed flow solutions of the Falkner-Skan equations, Nonlinear Analysis, 74 (2011)(16), 5327-5339.

  15. K. Q. Lan and W. Lin, Multiple positive solutions of systems of Hammerstein integral equations with applications to fractional differential equations. J. London Math. Soc. (2) 83 (2011) 449-469.

  16. K. Q. Lan and C. R. Zhu, Phase portraits, Hopf bifurcations and limit cycles of the Holling-Tanner models for predator-prey interactions. Nonlinear Analysis, Real Word Application. 12 (2011) 1961-1973

  17. K. Q. Lan, Existence of nonzero positive solutions of systems of second order elliptic boundary value problems, J. Appl. Anal. Comput. 1(2011)(1), 21-31.
    download

  18. K. Q. Lan, Positive weak solutions of semilinear second order elliptic inequalities via variational inequalities. J. Math. Anal. Appl. 380 (2011) 520-530.

  19. K. Q. Lan, Positive solutions of systems of Hammerstein integral equations, Communications in Applied Analysis, 15(2011), 521-528.

  20. C. R. Zhu and K. Q. Lan, Phase portraits, Hopf bifurcations and limit cycles of Leslie-Gower predator-prey systems with harvesting rates. Discrete and continuous dynamical systems, Series B 14(2010), 289-306.

  21. C. R. Zhu, G. Luo, K. Q. Lan, Multiple homoclinic solutions for singular differential equations. Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis 27(2010) (3), pp. 917-936.

  22. K. Q. Lan, Eigenvalues of semi-positone Hammerstein integral equations and applications to boundary value problems. Nonlinear Anal. 71 (2009), no. 12, 5979--5993. 45C05 (34B10)

  23. Lan, K. Q. A variational inequality theory for demicontinuous S-contractive maps with applications to semilinear elliptic inequalities Journal of Differential Equations 246 (2009) (3), pp. 909-928.

  24. MR2436929 Lan, K. Q.; Yang, G. C. Positive solutions of the Falkner-Skan equation arising in the boundary layer theory. Canad. Math. Bull. 51 (2008), no. 3, 386--398. (Reviewer: Bernard Brighi) 34B16 (34B18 34B40 76D10) PDF Doc Del Clipboard Journal Article

  25. MR2389535 Yang, G. C.; Shi, L. L.; Lan, K. Q. Properties of positive solutions of the Falkner-Skan equation arising in boundary layer theory. Integral methods in science and engineering, 277--283, Birkhäuser Boston, Boston, MA, 2008. 34B18 PDF Doc Del Clipboard Journal Article

  26. MR2409898 Lan, K. Q.; Yang, G. C. Optimal constants for two point boundary value problems. Discrete Contin. Dyn. Syst. 2007, Dynamical Systems and Differential Equations. Proceedings of the 6th AIMS International Conference, suppl., ISBN: 978-1-60133-010-9; 1-60133-010-3 624--633. 34B18 (34B15) PDF Doc Del Clipboard Journal Article

  27. MR2409191 Hu, Shouchuan Lu, Xin Preface [Dedicated to the 6th AIMS Conference]. Held in Poitiers, June 25-28, 2006. Special issue edited by Boris Belinskiy, Kunquan Lan, Lu, Alain Miranville, and R. Shivaji. Discrete Contin. Dyn. Syst. 2007, Dynamical Systems and Differential Equations. Proceedings of the 6th AIMS International Conference, suppl., ISBN: 978-1-60133-010-9; 1-60133-010-3 i--iv. 00B25 (34-06 35-06 37-06 74-06 76-06 80-06) PDF Doc Del Clipboard Journal Article

  28. MR2289830 Lan, K. Q. Positive solutions of semi-positone Hammerstein integral equations and applications. Commun. Pure Appl. Anal. 6 (2007), no. 2, 441--451. 34B18 (34B15 47H30) PDF Doc Del Clipboard Journal Article

  29. MR2292572 Lan, K. Q. Properties of kernels and multiple positive solutions for three-point boundary value problems. Appl. Math. Lett. 20 (2007), no. 3, 352--357. 34B10 (34B18) PDF Doc Del Clipboard Journal Article

  30. MR2290054 Yang, G. C.; Lan, K. Q. The velocity and shear stress functions of the Falkner-Skan equation arising in boundary layer theory. J. Math. Anal. Appl. 328 (2007), no. 2, 1297--1308. 76D10 (34C11) PDF Doc Del Clipboard Journal Article

  31. MR2309394 Lan, K. Q. Positive characteristic values and optimal constants for three-point boundary value problems. Differential & difference equations and applications, 623--633, Hindawi Publ. Corp., New York, 2006. 34B10 PDF Doc Del Clipboard Journal Article

  32. MR2293932 Lan, K. Q. Travelling wavefronts of reaction-diffusion equations with negative reaction terms. Int. J. Nonlinear Oper. Theory Appl. 1 (2006), no. 1, 103--113. 35K57 PDF Doc Del Clipboard Journal Article

  33. MR2236412(2007f:45006) Webb, J. R. L.; Lan, K. Q. Eigenvalue criteria for existence of multiple positive solutions of nonlinear boundary value problems of local and nonlocal type. Topol. Methods Nonlinear Anal. 27 (2006), no. 1, 91--115. (Reviewer: Natali Hritonenko) 45G10 (34B18 47H10 47H30 47N20) PDF Doc Del Clipboard Journal Article

  34. MR2215921(2006k:34071) Lan, K. Q. Multiple positive solutions of semi-positone Sturm-Liouville boundary value problems. Bull. London Math. Soc. 38 (2006), no. 2, 283--293. 34B18 (34B15) PDF Doc Del Clipboard Journal Article

  35. MR2202967(2006j:45010) Lan,K. Q. Multiple eigenvalues for singular Hammerstein integral equations with applications to boundary value problems. J. Comput. Appl. Math. 189 (2006), no. 1-2, 109--119. (Reviewer: L. Debnath) 45C05 (34B15 45G05 47H30 47N20) PDF Doc Del Clipboard Journal Article

  36. Lan, K. Q. Multiple positive eigenfunctions of singular Hammerstein integral equations with applications to boundary value problems. Nonlinear Analysis, Theory, Methods and Applications 63 (2005) (5-7), pp. e2655-e2663

  37. MR2192713(2006j:34072) Lan,K. Q. Properties of kernels and eigenvalues for three point boundary value problems. Discrete Contin. Dyn. Syst. 2005, suppl., 546--555. (Reviewer: Jingli Ren) 34B27 (34B18 47H30 47N20) PDF Doc Del Clipboard Journal Article

  38. MR2111389(2005j:45010) Lan, K. Q. Multiple positive solutions of Hammerstein integral equations and applications to periodic boundary value problems. Appl. Math. Comput. 154 (2004), no. 2, 531--542. (Reviewer: Vjacheslav A. Yurko) 45M20 (34B15 34B18 45G10 47H30) PDF Doc Del Clipboard Journal Article

  39. MR2105247(2005h:90160) Lan,K. Q. An intersection theorem for multivalued maps and applications. Comput. Math. Appl. 48 (2004), no. 5-6, 725--729. (Reviewer: Gérard Lebourg) 90C47 (49J53 54H25 91B50) PDF Doc Del Clipboard Journal Article

  40. MR2047935(2005b:47130) Lan, K. Q. New fixed-point theorems for two maps and applications to problems on sets with convex sections and minimax inequalities. Comput. Math. Appl. 47 (2004), no. 2-3, 195--205. (Reviewer: Nicolas Hadjisavvas) 47H10 (46N10 47H04 54H25 90C47) PDF Doc Del Clipboard Journal Article

  41. MR2012586(2004j:34065) Lan, K. Q. Multiple positive solutions of conjugate boundary value problems with singularities. Appl. Math. Comput. 147 (2004), no. 2, 461--474. (Reviewer: Walo Omana) 34B18 (34B10 34B16 45G10) PDF Doc Del Clipboard Journal Lan, K. Q. Multiple positive eigenvalues of conjugate boundary value problems with singularities.Dynamical systems and differential equations (Wilmington, NC, 2002). Discrete Contin. Dyn. Syst. 2003, suppl., 501--506. (Reviewer: Józef Bana\'s) 34B15 PDF Doc Del Clipboard Journal Article

  42. MR1932147(2003h:35130) Lan, K. Q.; Wu, J. H. Travelling wavefronts of scalar reaction-diffusion equations with and without delays. Nonlinear Anal. Real World Appl. 4 (2003), no. 1, 173--188. (Reviewer: Ming Xin Wang) 35K57 (45G10 47H30 47N20) PDF Doc Del Clipboard Journal Article

  43. MR1925065(2003j:47074) Lan, K. Q.; Wu, J. H. A fixed-point theorem and applications to problems on sets with convex sections and to Nash equilibria. Math. Comput. Modelling 36 (2002), no. 1-2, 139--145. (Reviewer: G. van der Laan) 47H10 (47N10 49J53 90C47 91B02) PDF Doc Del Clipboard Journal Article

  44. MR1895374(2003f:47088) Lan, Kunquan; Webb, Jeffrey R. L. $A$-properness of contractive and condensing maps. Nonlinear Anal. 49 (2002), no. 7, Ser. A: Theory Methods, 885--895. (Reviewer: P. S. Milojevi\'c) 47H09 (34B15) PDF Doc Del Clipboard Journal Article

  45. MR1894781(2003a:47127) Lan, K. Q.; Wu, J. H. Convergence of approximants for demicontinuous pseudo-contractive maps in Hilbert spaces. Nonlinear Anal. 49 (2002), no. 6, Ser. A: Theory Methods, 737--746. (Reviewer: Livia D'Apuzzo) 47J25 (47H09) PDF Doc Del Clipboard Journal Article

  46. MR1988344(2004e:47101) Lan, Kunquan Eigenvalues of second order differential equations with singularities. Dynamical systems and differential equations (Kennesaw, GA, 2000). Discrete Contin. Dynam. Systems 2001, Added Volume, 241--247. (Reviewer: Ludwik Byszewski) 47H30 (34B15 47H10) PDF Doc Del Clipboard Journal Article

  47. MR1831880(2002c:47127) Lan, K. Q. A fixed point theory for weakly inward $S$-contractive maps. Nonlinear Anal. 45 (2001), no. 2, Ser. A: Theory Methods, 189--201. (Reviewer: Shi Sheng Zhang) 47H10 (54H25) PDF Doc Del Clipboard Journal Article

  48. MR1825983(2001m:34056) Lan, K. Q. Multiple positive solutions of semilinear differential equations with singularities. J. London Math. Soc. (2) 63 (2001), no. 3, 690--704. (Reviewer: Bryan P. Rynne) 34B18 (35J60 35J65) PDF Doc Del Clipboard Journal Article

  49. MR1862603(2002h:45006) Lan, K. Q. Multiple positive solutions of Hammerstein integral equations with singularities. Differential Equations Dynam. Systems 8 (2000), no. 2, 175--192. (Reviewer: Andreas Rathsfeld) 45E10 (45M20) PDF Doc Del Clipboard Journal Article

  50. MR1758559(2001b:47086) Lan, K. Q. $A$-properness and fixed point theorems for sums of dissipative and ball-condensing maps. J. Math. Anal. Appl. 245 (2000), no. 2, 613--627. (Reviewer: Tomás Domínguez Benavides) 47H06 (47H09 47H10 47N20) PDF Doc Del Clipboard Journal Article

  51. MR1810320(2002b:47116) Lan, K. Q.; Webb, J. R. L. $A$-properness and fixed point theorems for dissipative type maps. Abstr. Appl. Anal. 4 (1999), no. 2, 83--100. (Reviewer: Mihai Turinici) 47H10 (47H06 47H09) PDF Doc Del Clipboard Journal Article

  52. MR1643199(99g:34053) Lan, Kunquan; Webb, Jeffrey R. L. Positive solutions of semilinear differential equations with singularities. J. Differential Equations 148 (1998), no. 2, 407--421. (Reviewer: Miguel Ramos) 34B15 (35J60 45G10 47H10 47H30) PDF Doc Del Clipboard Journal Article

  53. MR1632962(99g:47149) Lan, Kunquan; Webb, Jeffrey Variational inequalities and fixed point theorems for PM-maps. J. Math. Anal. Appl. 224 (1998), no. 1, 102--116. (Reviewer: Xie Ping Ding) 47H19 (47H10 49J40) PDF Doc Del Clipboard Journal Article

  54. MR1451816(98f:47065) Lan, Kunquan; Webb, Jeffrey New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1127--1132. (Reviewer: E. Tarafdar) 47H10 (47H04) PDF Doc Del Clipboard Journal Article

  55. MR1422903(97m:47082) Lan, Kunquan; Webb, Jeffrey A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2175--2186. (Reviewer: Shi Sheng Zhang) 47H10 (47H09 47N20 54H25) PDF Doc Del Clipboard Journal Article

  56. MR1418138(97g:47063) Lan, K. Q.; Webb, J. R. L. A fixed point index for weakly inward $A$-proper maps. Nonlinear Anal. 28 (1997), no. 2, 315--325. (Reviewer: Christian Fenske) 47H11 (47H09 47H10) PDF Doc Del Clipboard Journal Article

  57. MR1345052(96f:54054) Lan, Kun Quan A generalization of $H$-space and some results on multivalued mappings without convexity. J. Math. Anal. Appl. 194 (1995), no. 2, 511--528. (Reviewer: Julian Revalski) 54H25 (47H04 47H10 49J45 54C60)
Copyright 2007-. All Rights Reserved.